# SDR RAIA970302

- Difficulty date: March 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 885
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Rpm Indicator
- Part number: 8DJ81WDJ4
- Condition: Failed
- Location: Inst Panel
- Part time: 12,162 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

CMI - FLT 7439 - LEFT ENGINE RPM FLUCTUATES 98.5 - 99.5 PERCENT.  MAINTENANCE REPLACED LEFT RPM INDICATOR.  (M)
